GUO Xuepeng, . A Class of Set-valued Processes with Finite Variation and Its Dual Projections[J]. Chinese Journal of Applied Probability and Statistics, 1995, 11(4): 401-406.
Citation: GUO Xuepeng, . A Class of Set-valued Processes with Finite Variation and Its Dual Projections[J]. Chinese Journal of Applied Probability and Statistics, 1995, 11(4): 401-406.

A Class of Set-valued Processes with Finite Variation and Its Dual Projections

More Information
  • Received Date: October 19, 1994
  • In this paper, a class of set-valued processes with finite variation is defined. Also the existence and the uniqueness of the dual optional (predictable) projections is investigated.

Catalog

    Article views (11) PDF downloads (3) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return